Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Living With HIV

Lovinlife
Fanatic

Reged: 08/29/08
Posts: 63
Re: kaletra
      11/20/08 01:07 PM

Thanks so much!
Good to hear from you.....I assumed you must have been totally busy. Hadn't seen posts from you of late. It is a hard journey when I admit that I need the meds. I fight so hard to try to do everything naturally and pray and hope and put all my belief in miracles and mind over body control of your health. But....meds have their place. It's just such russian roulette that I get frustrated. First the doctors say med holidays are okay, then they aren't, then they are.....etc. etc. studies show conflicting evidence...my body shows it works for me. But- I just switched docs and he nearly fell off his chair at the idea of med holidays and at the fact that I'm starting meds 3rd trimester. I let him go through his shock and then calmly told him that with my other pregnancies my doctor recommended that very program and that I've been doing med holidays for 10 years and so far it's worked for me. So I wasn't quite sure what the drama was over? sigh.
Anyways- the first few days I was at the gym regularly, felt pretty good, still with my regular yoga practice, still teaching dance classes, swim night with the kids, etc. etc. I just then hit a wall and my stomach went haywire, I had these wierd crying bouts where I couldn't even describe what was wrong. I would be standing at the island cutting veggies and suddenly burst into tears& just kept saying to my husband, "I can't take it. I can't take it." He would ask, "What? Your stomach hurts? Can I make tea? Do you have a headache? I can bring aspirin? Do you want a foot massage? What can I do?" And I had no answer. I just felt my nervous system freaking out with the re-introduction of the meds again. My face was numb, swollen lips, diarhhea, ugh. All to which, naturally, the doc says is "normal" side effects and should go away within a few weeks. Weeks!??! ugh. I finally confessed the diarrhea issue to my husband and said I was just scared to even leave the house or go to a public place. He teased and said to my son, "Romeo..you have to pay mommy back for all those diapers she changed for you. She might have an accident and you have to clean up......" Sick humor...right!?!? I think it's a must in dealing with this virus.
Anyways, I took two days off. Told my doc I HAD to do it and then restarted and have had no side effects now. Go figure. These meds are crazy.

So...all the above is probably TMI. I was just super excited to see a post from you!
In the end it's worth the meds to know that the baby is born healthy and HIV- And...aside from the meds...I'm feeling good and have lots to be thankful for this year. Thanks for the well wishes and...right back at you. I hope all is suberb with you these days.

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* kaletra Lovinlife 11/15/08 08:58 PM
. * Re: kaletra britishguy78   01/02/09 05:54 PM
. * Re: kaletra oldwoman   11/16/08 04:42 PM
. * Re: kaletra Lovinlife   11/20/08 09:05 PM
. * Re: kaletra Survivor   11/21/08 01:07 PM
. * Re: kaletra Lovinlife   11/17/08 12:47 PM
. * Re: kaletra Jackie__Blue   11/16/08 07:20 AM
. * Re: kaletra Lovinlife   11/17/08 12:45 PM
. * Re: kaletra Florida69   11/18/08 02:03 PM
. * Re: kaletra Lovinlife   11/20/08 01:07 PM
. * Re: kaletra Florida69   11/21/08 01:49 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 7289

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3